# SDR DALA1212840994

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 53,766 hours, 38,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Trans Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN NR 6 HAS HOLE IN THE TRANSITION FLOOR AFT OF DOORWAY 3, IN BY 3/4 INCH.  REPAIRED TRANSITION FLOOR PANEL UPPER SRM/DRD 53-24-0D. TIME LIMITED INSTRUCTIONS.  REPAIR OF TRANSITION PANEL ACCOMPLISHED ON LOG # 244776006.
